A new criterium to control the number of limit cycles of some generalized Liénard equations

A. Gasull, H. Giacomini

Research output: Contribution to journalArticleResearch

21 Citations (Scopus)
Original languageEnglish
Pages (from-to)54-73
JournalJournal of Differential Equations
Volume185
Publication statusPublished - 1 Oct 2002

Cite this

Gasull, A., & Giacomini, H. (2002). A new criterium to control the number of limit cycles of some generalized Liénard equations. Journal of Differential Equations, 185, 54-73.